Hi, I occasionally experience a weird sensation in my chest (I assume its my heart most days) which is only present for an instant. It is not painful but incredibly frightening. It sends chills throughout my whole body. I have a history of anxiety/panic. This sensation comes on completely randomly it seems. It is hard to describe, almost like air or fluid shifting very quickly then gone, like a "flutter". I was hoping that it was maybe something in my esophagus after I ate (because it does happen after eating sometimes) but it happens so rarely and randomly that it is hard to pick up patterns. I'm pretty sure it has NEVER happened while standing or walking. It may only happen when I'm sitting down, hunched over, or laying down. The most recent one was after I had a big meal and whent from standing to laying down on the couch, almost as soon hit the couch, it came on. ( I tried to recreate situation and sensation but had no luck at bring the sensation about) I just started taking provigil yesterday and had the sensation today. I know it is easy to assume its the med, but it has happened plenty of times before when I was not on any meds. I'm just curious if anyone has experienced something similar. I have had heart palpitations before (only during panic attacks which make it hard to note specific observations) but I don't think this is a palpitation.
I have worn a 24hr halter monitor and have had ekgs when normal and when in the middle of a flow blown panic attack which both came back completely normal.
I'm 24, fit, not overweight, do not smoke, eat relatively well, anxiety, panic.
my guess here is a heart palpitation which feels like a quick "flutter". After searching around online, that seems to be the only thing that makes sense. The esophagus and trachea seem too deep to be the culprit and it doesn't seems to be sternum/muscles/intercostals...so yeah, guess its a palp. s
[QUOTE=mmcphee7117;4625688]Hi, I occasionally experience a weird sensation in my chest (I assume its my heart most days) which is only present for an instant. It is not painful but incredibly frightening. It sends chills throughout my whole body.
Hi. I would definitely check it out with a doctor. it could be your heart or digestion. I took enalapril for my blood pressure and after many months of taking it I noticed it caused some strange heart sensation and fatigue. Turns out Im allergic to it and can never take it again. So any sensation like that should be checked out. I also have acid reflux & ulcer that when its bad it sends chills inside me. I call them the bone chills because it chills you to the bone and you cant get warm. Please check out your health because it could be something serious. Good luck.